# SDR VJ9800220

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, EMERGENCY SLIDE PACK COVER DISLODGED.  REINSTALLED IAW MM 25-60.  PERFORMED REQUIRED INSPECTIONS.
